# SDR QXEA0000602

- Difficulty date: February 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 26,955 hours, 33,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD PRESSURE BULKHEAD HAS EVIDENCE OF PRESSURIZATION LEAK ON FORWARD SIDE BETWEEN BEAMS 6 AND 7 AT BL 700R.  REPAIRED IAW FOKKER SRM 51-31-01.
